Alert archive / Texas / Special Weather Statements in 2012
Special Weather Statement, NWS Fort Worth, TX
NWS Fort Worth, TX issued this special weather statement at Jun 17, 2012, 3:21 PM CDT for Palo Pinto County, Texas. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 17, 2012, 3:21 PM CDT (20:21 UTC)
- Expired
- Jun 17, 2012, 3:45 PM CDT
- In force
- 24 min
- Issued by
- NWS Fort Worth, TX
County Palo Pinto County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 78 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 8.4 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1006 J/kg
- Mixed-layer CIN
- -79 J/kg
- Mixed-layer LCL
- 916 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
263
WWUS84 KFWD 172021
SPSFWD
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
321 PM CDT SUN JUN 17 2012
TXZ116-117-172045-
PALO PINTO TX-PARKER TX-
321 PM CDT SUN JUN 17 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN PALO PINTO COUNTY
SOUTHWESTERN PARKER COUNTY
AT 321 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 14 MILES SOUTH OF MINERAL WELLS...MOVING
SOUTHEAST AT 10 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE GORDON.
PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3273 9827 3276 9792 3256 9785 3256 9807
3252 9807 3252 9809 3251 9829 3254 9838
TIME...MOT...LOC 2021Z 296DEG 8KT 3261 9806
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this special weather statement went out at Jun 17, 12:31 PM CDT, 2 hours 50 minutes earlier.
Area forecast discussion, Jun 17, 12:31 PM CDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1231 PM CDT SUN JUN 17 2012 .AVIATION... CONCERNS...SLIGHT CHANCE FOR THUNDER AGAIN THIS AFTERNOON...MAINLY AT THE DFW TERMINALS. THE THREAT FOR THUNDERSTORMS CONTINUES AGAIN TODAY BUT GIVEN THE TRENDS OVER THE LAST FEW DAYS...WILL OPT TO NOT MENTION THUNDER IN THE 18Z TAF AND AMEND IF THE CHANCES INCREASE THAT THUNDER WILL OCCUR. THE DFW TERMINALS WOULD BE THE MOST LIKELY LOCATIONS TO BE AFFECTED BY THUNDERSTORMS. A WEAK SHORTWAVE TO THE NORTHWEST OF THE REGION IS ALREADY AIDING IN WEAK ELEVATED SHOWER DEVELOPMENT FROM BOWIE TO BRECKENRIDGE. THUNDERSTORMS ARE EXPECTED TO DEVELOP IN THIS AREA LATER THIS AFTERNOON AND WILL MONITOR TRENDS AND TRACKS FOR POTENTIAL IMPACTS AT ANY OF THE AIRPORTS. FOR THE TAF...WILL PREVAIL VFR WITH SOUTH WINDS BETWEEN 7-11 KTS TODAY. WIND SPEEDS WILL INCREASE TO 12-15 KTS LATE MONDAY MORNING. DO NOT EXPECT STRATUS TO OCCUR BUT THE PAST TWO MORNINGS...MVFR CIGS HAVE OCCURRED /MAINLY AT KACT/ AS THE CUMULUS FIELD DEVELOPS IN THE MID TO LATE MORNING HOURS. THIS COULD OCCUR AGAIN TOMORROW BUT AN UPPER LEVEL TROPICAL LOW WILL BE MOVING INTO SOUTHEAST TEXAS TOMORROW MORNING AND NORTH TEXAS WILL BE ON THE NORTHWEST SIDE OF THIS FEATURE. THE WEST AND NORTHWEST SIDES OF THESE FEATURES ARE TYPICALLY THE SUBSIDENT SIDES AND THUS LITTLE TO NO CUMULUS MAY OCCUR TOMORROW. 82/JLD && .UPDATE... SHOWERS HAVE STARTED TO DEVELOP BETWEEN HENRIETTA AND JACKSBORO. EXPECT SHOWERS AND THUNDERSTORMS TO CONTINUE TO DEVELOP ACROSS THE NORTHWESTERN PART OF THE FORECAST AREA THIS AFTERNOON. SOME STORMS WILL LIKELY BECOME SEVERE LATER THIS AFTERNOON...PRODUCING DAMAGING DOWNBURST WINDS AND LARGE HAIL. THESE STORMS WILL MOVE SOUTHEAST AND SOUTH THROUGH THIS EVENING. SOME ELEVATED ISOLATED SHOWERS HAVE ALSO DEVELOPED ACROSS THE SOUTHEAST. HAVE KEPT THE HIGHEST POPS ACROSS THE NORTHWESTERN THIRD THIS AFTERNOON WITH PROGRESSIVELY LOWER POPS TO THE SOUTHEAST. 58 && .PREV DISCUSSION... /ISSUED 432 AM CDT SUN JUN 17 2012/ EARLY MORNING WATER VAPOR IMAGERY DEPICTED A SHORTWAVE TROUGH CENTERED OVER THE FOUR CORNERS AREA WITH WEAK ANTICYCLONIC FLOW OVER FAR WEST TX AND INTO NORTHERN MEXICO. UNLIKE THE PAST FEW NIGHTS...UPSTREAM CONVECTION HAS DISSIPATED FOR THE MOST PART WITH ONLY VERY LIGHT RETURNS EVIDENT ON REGIONAL RADARS AS OF 08Z. 08Z SURFACE OBSERVATIONS CONTINUE TO SHOW THE INFLUENCE OF OUTFLOW FROM EARLIER CONVECTION...WITH A WEAK BOUNDARY EVIDENT FROM WICHITA FALLS SOUTH-SOUTHWEST THROUGH THROCKMORTON. GOOD QUALITY MOISTURE REMAINED IN PLACE OVER NORTH TX WITH EARLY MORNING SFC OBS HOLDING DEW POINTS IN THE UPPER 60S AND THE 00Z FWD SOUNDING OBSERVING AN H850 DEW POINT OF 15 DEG C. TODAY AND TONIGHT...COMPARED TO THE PAST FEW DAYS...MODELS OFFER UP A CONSISTENT SOLUTION WITH REGARDS TO THUNDERSTORM CHANCES TODAY ACROSS NORTH TX. WHILE CONSISTENCY DOES NOT EQUATE TO ACCURACY...THE COMMONALITIES IN MODEL SOLUTIONS INCREASES CONFIDENCE IN THE FORECAST FOR THUNDERSTORMS TODAY. IN GENERAL MOST OPERATIONAL GUIDANCE IS HAVING THEIR CONVECTIVE PARAMETRIZATION SCHEMES TRIGGERED BY THE COMBINATION OF AN UNSTABLE...WEAKLY CAPPED ENVIRONMENT COMBINED WITH SOME LARGE SCALE FORCING FOR ASCENT FROM THE UPSTREAM SHORTWAVE TROUGH. THERE IS GOOD AGREEMENT THAT CONVECTION WILL INITIATE WEST OR NORTHWEST OF THE METROPLEX IN THE 18-00Z TIMEFRAME. HIGH RESOLUTION GUIDANCE IS GENERALLY ON BOARD WITH THIS SOLUTION BUT FAVORS EARLIER CONVECTIVE INITIATION...BY 18Z AT THE LATEST IN MOST CASES. IT COULD BE THAT HIGH RESOLUTION GUIDANCE IS PICKING UP ON THE BOUNDARY JUST WEST OF THE CWA...OR THIS GUIDANCE INITIATES CONVECTION DUE TO THE INFLUENCE OF THUNDERSTORM REMNANTS FROM LAST NIGHT. EITHER WAY WENT AHEAD WITH A 20 PERCENT CHANCE OF THUNDERSTORMS NORTHWEST OF A GAINESVILLE TO CISCO LINE BEFORE 18Z AS A RESULT. AFTER 18Z NEARLY ALL AVAILABLE GUIDANCE INDICATES SOME THUNDERSTORM ACTIVITY OVER THE NORTHWESTERN COUNTIES OF THE CWA...SO WENT AHEAD WITH 30 TO 40 POPS FOR THIS AFTERNOON. DID NOT GO WITH HIGHER POPS AS THUNDERSTORM ACTIVITY WILL LIKELY BE SCATTERED IN NATURE...SO NOT EVERY LOCATION IS EXPECTED TO SEE A STORM. SEVERE WEATHER CHANCES AND THUNDERSTORM MODE ARE DIFFICULT TO DISCERN TODAY. THE LONGER IT TAKES STORMS TO INITIATE...THE MORE LIKELY THEY WILL PRODUCE DAMAGING WINDS AND SEVERE HAIL. IF THUNDERSTORMS DEVELOP BEFORE 18Z...THEY MAY NOT BE AS MUCH OF A SEVERE WIND AND HAIL THREAT...BUT MAY BE MORE LIKELY TO PRODUCE LOCALLY HEAVY RAINFALL WHICH COULD LEAD TO FLOODING. IF STORMS INITIATE LATE THIS MORNING...POTENTIAL INSTABILITY AND DEEP LAYER SHEAR ARE BOTH EXPECTED TO BE RELATIVELY WEAK AND NOT VERY SUPPORTIVE OF AN ORGANIZED STORM MODE. WEAKER DEEP LAYER SHEAR AND INSTABILITY ACTUALLY INCREASES THE HEAVY RAINFALL POTENTIAL BECAUSE STORM GENERATED OUTFLOWS WILL BE MUCH WEAKER ALLOWING FOR A HIGHER LIKELIHOOD FOR TRAINING OF STORMS. EXPECT THAT ANY HEAVY RAINFALL WILL REMAIN LOCALIZED...SO DO NOT EXPECT WIDESPREAD FLOODING PROBLEMS IF THIS SCENARIO PANS OUT. IF THUNDERSTORM ACTIVITY HOLDS OFF UNTIL THIS AFTERNOON...MODELS INDICATE THAT THE THERMODYNAMIC ENVIRONMENT WILL BE CHARACTERIZED BY 2000 TO 3000 J/KG OF CAPE. THE FOUR CORNERS AREA SHORTWAVE TROUGH IS NOT EXPECTED TO MOVE INTO TX UNTIL EARLY THIS AFTERNOON...SO IF THIS FEATURE IS NECESSARY FOR INITIATION THEN THESE CAPE VALUES ARE PLAUSIBLE AS INSTABILITY WILL BE ENHANCED BY SEVERAL HOURS OF HEATING. THE APPROACH OF THE SHORTWAVE TROUGH WILL BRING AN ATTENDANT INCREASE IN UPPER LEVEL WINDS WHICH WILL ENHANCE DEEP LAYER SHEAR VALUES AND MAKE AN ORGANIZED STORM MODE MORE LIKELY. STRONG INSTABILITY WITH THE POTENTIAL FOR 30 KTS OF DEEP LAYER SHEAR LATE THIS AFTERNOON COULD SUPPORT A MULTI- CELLULAR STORM MODE WITH BRIEF LINE SEGMENTS OR HIGH PRECIPITATION SUPERCELL STRUCTURES POSSIBLE. THE LACK OF A STRONG LOW LEVEL STORM-RELATIVE WIND FIELD WILL EVENTUALLY ALLOW STORMS TO BECOME OUTFLOW DOMINANT DESPITE INCREASING DEEP LAYER SHEAR...SO A HIGH END OR EXTENDED SEVERE WEATHER THREAT IS NOT EXPECTED AT THIS TIME. EXPECT THAT THE GREATEST THREAT FOR SEVERE WEATHER IN THIS SCENARIO WOULD BE DAMAGING WINDS FROM MICROBURSTS AND HAIL LIKELY IN THE QUARTER SIZED TO GOLFBALL SIZED RANGE. FOR ANY STORMS THAT INITIATE ALONG A STALLED OUT BOUNDARY THIS AFTERNOON...THERE MAY ALSO BE A TORNADO THREAT. GUIDANCE INDICATES THAT AFTERNOON 0-3 KM CAPE VALUES WILL BE IN EXCESS OF 100 J/KG WITH VERY STEEP 0-2 KM LAPSE RATES. IF SUFFICIENT LOW- LEVEL/VERTICAL VORTICITY IS PRESENT THEN THIS ENVIRONMENT WOULD BE PRIMED FOR VORTEX STRETCHING PROVIDING THE IMPETUS FOR LANDSPOUT TORNADOES. THE ONLY OBVIOUS SOURCE FOR VERTICAL VORTICITY WOULD BE A STALLED OUT BOUNDARY/FRONT. IF OUR CURRENT BOUNDARY GETS WASHED OUT THIS AFTERNOON THEN THE LANDSPOUT THREAT IS VERY LOW. THUNDERSTORMS THAT INITIATE NORTHWEST OF THE METROPLEX WILL LIKELY SPREAD SOUTH AND EAST ON OUTFLOW BOUNDARIES THIS EVENING. NEARLY ALL HIGH RESOLUTION GUIDANCE INDICATES THAT DAYTIME HEATING IS IMPORTANT FOR THE MAINTENANCE OF THUNDERSTORMS TODAY...THEREFORE EXPECT THUNDERSTORM ACTIVITY TO DIMINISH IN COVERAGE AND INTENSITY AFTER SUNSET. WITHOUT MUCH CONFIDENCE IN THE PLACEMENT OF OUTFLOW BOUNDARIES...WENT AHEAD WITH BROAD BRUSHED 20 POPS FOR THIS EVENINGS FORECAST. MONDAY THROUGH THURSDAY...OPERATIONAL GUIDANCE CONTINUES TO BE CONSISTENT IN ALLOWING AN INVERTED UPPER TROUGH TO DEVELOP OVER SOUTH TX BY MONDAY AFTERNOON. THE GFS SEEMS TO INDICATE THAT THE GENESIS OF THIS INVERTED TROUGH IS TIED TO THE FOUR CORNERS SHORTWAVE TROUGH DIVING SOUTH-SOUTHEAST AND BECOMING STATIONARY THROUGH THE PERIOD. REGARDLESS...TO THE EAST OF THE INVERTED TROUGH AXIS...GUIDANCE INDICATES A DEEP...MOIST...SUBTROPICAL AIRMASS WILL BE PRESENT. THIS AIRMASS IS CHARACTERIZED BY MEAGER MID-LEVEL LAPSE RATES AND DEEP GULF MOISTURE WITH FORECAST PWATS IN THE 1.5 TO 2 INCH RANGE. WITH LITTLE CAP IN PLACE AND LITTLE POTENTIAL FOR CONVECTIVE OVERTURNING OF THE ATMOSPHERE...THINK THAT THIS AIRMASS WILL BE ASSOCIATED WITH SCATTERED THUNDERSTORMS...MOST ACTIVE DURING THE AFTERNOON HOURS. THE TROUGH AXIS IS EXPECTED TO MOVE SLOWLY WEST OVER NORTH TX DURING THE PERIOD...WITH THE AXIS MOVING WEST OF THE ENTIRE CWA BY WEDNESDAY MORNING. THEREFORE HAVE AN EXTENDED PERIOD OF 20 AND 30 POPS ACROSS MUCH OF NORTH TX FOR THE UPCOMING WEEK. WHEREVER STORMS DEVELOP...THEY WILL LIKELY BE EFFICIENT RAINFALL PRODUCERS AND CAPABLE OF GENERATING HEAVY RAIN AND LOCALIZED FLOODING. THERE IS LITTLE EXPECTATION OF OTHER SEVERE WEATHER HAZARDS AT THIS TIME. EXTENDED...THE ECMWF AND GFS BOTH BUILD AN UPPER LEVEL RIDGE BACK OVER THE CENTRAL PLAINS BY THE END OF THE WEEK. THE ECMWF INDICATES A RELATIVELY STRONG RIDGE BRINGING A DRY/HOT SUMMERTIME PATTERN OVER NORTH TX. THE 17/00Z GFS INDICATES A WEAKER UPPER RIDGE LITTERED WITH UPPER LEVEL WEAKNESSES THAT ARE SEEMINGLY INDUCED BY WARM RAIN PROCESSES. ITS VERY DIFFICULT TO SAY WHICH SCENARIO WILL PAN OUT AT THIS TIME...HOWEVER DECIDED TO STICK WITH THE ECMWF FOR NOW AS THIS WAS THE SOLUTION OFFERED UP BY BOTH MODELS YESTERDAY. IF THE GFS IS CORRECT...COOLER TEMPERATURES AND PRECIPITATION CHANCES WILL NEED TO BE ADDED TO THE FORECAST HEADED INTO NEXT WEEKEND. CAVANAUGH && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 93 75 94 75 91 / 30 20 10 10 20 WACO, TX 93 75 94 76 91 / 20 20 20 20 20 PARIS, TX 91 72 90 72 89 / 20 20 20 10 30 DENTON, TX 94 74 94 74 90 / 30 20 10 10 20 MCKINNEY, TX 92 73 92 74 90 / 20 20 10 10 20 DALLAS, TX 93 76 93 76 90 / 20 20 20 10 20 TERRELL, TX 92 74 92 74 90 / 20 20 20 20 30 CORSICANA, TX 92 74 92 75 90 / 10 20 30 20 30 TEMPLE, TX 93 74 94 74 90 / 20 20 20 20 20 MINERAL WELLS, TX 94 73 95 73 91 / 40 20 5 10 20 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 82/58
Hazardous weather outlook, Jun 17, 11:55 AM CDT, 3 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1155 AM CDT SUN JUN 17 2012 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-181130- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 1155 AM CDT SUN JUN 17 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS THIS AFTERNOON AND TONIGHT. THE BEST CHANCES FOR THUNDERSTORMS ARE THIS AFTERNOON AND EARLY EVENING...NORTHWEST OF A LINE FROM GOLDTHWAITE TO DALLAS TO BONHAM. WITH AN UNSTABLE ATMOSPHERE IN PLACE ACROSS THE REGION...STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE... ESPECIALLY WEST OF INTERSTATE 35/35W. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN THREATS. ANY SLOW MOVING INTENSE STORM WILL ALSO HAVE THE POTENTIAL FOR PRODUCING VERY HEAVY RAINFALL AND SOME LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORM CHANCES ARE FORECAST GENERALLY EAST OF A GAINESVILLE TO LAMPASAS LINE DURING THE DAYTIME AND EVENING HOURS MONDAY THROUGH THURSDAY BUT THUNDERSTORM CHANCES OVERSPREAD MOST OF NORTH TEXAS ON WEDNESDAY. STRONG TO MARGINALLY SEVERE THUNDERSTORMS WILL BE POSSIBLE. SMALL HAIL...GUSTY WINDS AND LOCALLY HEAVY RAINFALL ARE THE MAIN THREATS. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON OR EVENING...MOST LIKELY WEST OF INTERSTATE 35/35W. 82/JLD
In the hours before
Special weather statement, Jun 17, 2:45 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
245 PM CDT SUN JUN 17 2012
TXZ101-172015-
JACK TX-
245 PM CDT SUN JUN 17 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN JACK COUNTY
AT 245 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 11 MILES SOUTHEAST OF JACKSBORO...MOVING
SOUTHWEST AT 10 MPH.
NICKEL-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
IF THIS STORM CONTINUES ON ITS PRESENT COURSE...A SEVERE WEATHER
WARNING MAY BE NEEDED.
LAT...LON 3329 9792 3301 9793 3304 9814 3324 9810
3331 9808
TIME...MOT...LOC 1945Z 027DEG 7KT 3315 9799
82/JLDSpecial weather statement, Jun 17, 2:54 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
254 PM CDT SUN JUN 17 2012
TXZ117-172030-
PARKER TX-
254 PM CDT SUN JUN 17 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHWESTERN PARKER COUNTY
AT 254 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 11 MILES SOUTHWEST OF WEATHERFORD...MOVING
SOUTHEAST AT 10 MPH.
PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3264 9806 3277 9794 3263 9768 3256 9775
3256 9799 3262 9807
TIME...MOT...LOC 1954Z 323DEG 9KT 3264 9791
85/NHSpecial weather statement, Jun 17, 3:21 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
321 PM CDT SUN JUN 17 2012
TXZ116-117-172045-
PALO PINTO TX-PARKER TX-
321 PM CDT SUN JUN 17 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN PALO PINTO COUNTY
SOUTHWESTERN PARKER COUNTY
AT 321 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 14 MILES SOUTH OF MINERAL WELLS...MOVING
SOUTHEAST AT 10 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE GORDON.
PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3273 9827 3276 9792 3256 9785 3256 9807
3252 9807 3252 9809 3251 9829 3254 9838
TIME...MOT...LOC 2021Z 296DEG 8KT 3261 9806The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 2:45 PM CDT | Special Weather Statement | FWD | Jack | 30 min |
| Jun 17, 2:49 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Wise | 26 min |
| Jun 17, 2:54 PM CDT | Special Weather Statement | FWD | Parker | 36 min |
| Jun 17, 3:38 PM CDT | Special Weather Statement | FWD | Cooke | 37 min |
| Jun 17, 3:46 PM CDT | Special Weather Statement | FWD | Cooke | 29 min |
| Jun 17, 4:06 PM CDT | Special Weather Statement | FWD | Erath | 24 min |
| Jun 17, 4:19 PM CDT | Areal Flood Advisory | FWD | Erath, Hood, Palo Pinto, Parker | 86 min |
| Jun 17, 4:43 PM CDT | Special Weather Statement | FWD | Jack | 32 min |
Nearby
Special Weather Statements in Texas, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.